# SDR USAAD00001

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B001TD05G1
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE LEFT NACELLE SCAN EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE LEFT NACELLE SCAN EMERGENCY LIGHT BATTERY.  (M)
